A theorem on hyperhypersimple sets

Journal of Symbolic Logic 28 (4):273-278 (1963)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Simple and hyperhypersimple vector spaces.Allen Retzlaff - 1978 - Journal of Symbolic Logic 43 (2):260-269.
Orbits of hyperhypersimple sets and the lattice of ∑03 sets.E. Herrmann - 1983 - Journal of Symbolic Logic 48 (3):693 - 699.
Covering analytic sets by families of closed sets.Sławomir Solecki - 1994 - Journal of Symbolic Logic 59 (3):1022-1031.
Presburger sets and p-minimal fields.Raf Cluckers - 2003 - Journal of Symbolic Logic 68 (1):153-162.
Stable Ramsey's Theorem and Measure.Damir D. Dzhafarov - 2011 - Notre Dame Journal of Formal Logic 52 (1):95-112.
Generalizations of Kochen and Specker's theorem and the effectiveness of Gleason's theorem.Itamar Pitowsky - 2003 - Studies in History and Philosophy of Science Part B: Studies in History and Philosophy of Modern Physics 35 (2):177-194.
On the orbits of hyperhypersimple sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.

Analytics

Added to PP
2009-01-28

Downloads
22 (#522,731)

6 months
1 (#454,876)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Donald A. Martin
University of California, Los Angeles

Citations of this work

Add more citations

References found in this work

A theorem on maximal sets.Joseph S. Ullian - 1961 - Notre Dame Journal of Formal Logic 2 (4):222-223.

Add more references